# SDR SWAA2016033150461

- Difficulty date: March 16, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 40,581 hours, 20,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED, BETWEEN BS 787 - 827, RBL 1.  REPAIRED SUPPORT IAW EA.
